ALLIANCE IN THREE PERSON GAMES
Journal Title: Дослідження в математиці і механіці - Year 2017, Vol 22, Issue 1
Abstract
In the present paper, we suggest a new concept of an optimal solution (that we call “coalitional equilibrium”) based on the concepts of Nash and Berge equilibria. We apply the concept of an optimal solution where the outcome of a deviant coalition cannot increase. Then we determine sufficient conditions of existence of a coalitional equilibrium using the Germeier convolution. The convolution transforms the problem of determining a coalitional equilibrium into finding a saddle point of a special antagonistic game that can be effectively constructed based on the mathematical model of the initiall game. As an example of application, we suggest the proof of existence of a coalitional equilibrium in mixed strategies under “regular” mathematical programming limitations: continuity of players’ outcome functions and compactness of sets of strategies. This work is intentionally limited to three persons to avoid cumbersome notations and calculations, even though application of the suggested method to games with more than three players is promising for solving problems of creating stable coalitions. MSC: 91A12 .
Authors and Affiliations
V. I. Zhukovskiy, M. Larbani
Estimates of the norms of Riesz derivatives of multivariate functions
Let Δ = 𝜕2 𝜕𝑥1 + ... + 𝜕2 𝜕𝑥𝑚 be the Laplace operator. We denote by 𝐿𝑠(R𝑚) (1 6 𝑠 6 ∞) the spaces of measurable functions 𝑓 : R𝑚 → R with a finite norm ‖𝑓‖𝑠. Let 𝐹 and 𝐸 be ideal lattices on R𝑚 with finite norms ‖ ・ ‖𝐹...
Behavior of the solutions of some systems of differential equations which are partially resolved relatively to the derivatives
This article investigates the questions of the analytical solutions existence for some differential equations systems partially resolved relatively to the derivatives. The sufficient conditions of the analytical solution...
About the characteristic polynomial of product Frobenius’ matrix
The formula for calculating characteristic polynomials of product Frobenius’ matrix was obtained. The opportunity of using this formula by the tasks of control of nonlinear discret systems was shown.
A Bernstein type inequality for fractional logarithmic derivatives of polynomials in 𝐿0
The study of integral equations with power-laws-logarithmically kernels, as well as problems related to the Fourier series of integrable functions led to fractional-logarithmic derivatives and integrals. In this paper fr...
INVESTIGATION OF THE NON-STATIONARY THERMOELASTIC STATE OF SHELLS COMPLIANT TO SHEARS AND COMPRESSION
A linear boundary-value problem for thin shells compliant to shears and compression (a six-modal variant) is formulated. The key equations for determining the non-stationary thermoelastic state of the considered shells a...